Skip to Content
Home > Wellness > Health Library > Prescription Medicine and Erection Problems
A number of medicines may be associated with
erection problems (erectile dysfunction). Let your
doctor know if you are taking any of these medicines. If you are having
erection problems, they may be causing or adding to your problems having an
erection. Your doctor may be able to change the amount you take or find an
Medicines with a high incidence of causing erection problems include:
Other medicines may contribute to erection problems in some
High blood pressure medicines
Ulcers and heartburn treatment
Benign prostatic hyperplasia (BPH)
Other medicines that may affect erections include medicines
ByHealthwise StaffPrimary Medical ReviewerE. Gregory Thompson, MD - Internal MedicineSpecialist Medical ReviewerChristopher G. Wood, MD, FACS - Urology, Oncology
Current as ofSeptember 9, 2014
Current as of:
September 9, 2014
E. Gregory Thompson, MD - Internal Medicine & Christopher G. Wood, MD, FACS - Urology, Oncology
How this information was developed to help you make better health decisions.
To learn more, visit Healthwise.org
© 1995-2015 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
Our interactive Decision Points guide you through making key health decisions by combining medical information with your personal information.
You'll find Decision Points to help you answer questions about:
Get started learning more about your health!
Our Interactive Tools can help you make smart decisions for a healthier life. You'll find personal calculators and tools for health and fitness, lifestyle checkups, and pregnancy.
Feeling under the weather?
Use our interactive symptom checker to evaluate your symptoms and determine appropriate action or treatment.